Georgia, 2013Flash Flooding in Georgia, July 6, 2013
July 6, 2013 · NWS FFC · 2 events in 2 counties and zones
The same general pattern remained in place on the 6th that had been in place for the past several days, with a strong upper trough over the center of the country and a strong upper high over the western Atlantic, combining to continue the moist flow into the Southeast. A line of showers and thunderstorms developed in eastern Alabama during the afternoon and moved into northwest Georgia, causing…
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $8,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The same general pattern remained in place on the 6th that had been in place for the past several days, with a strong upper trough over the center of the country and a strong upper high over the western Atlantic, combining to continue the moist flow into the Southeast. A line of showers and thunderstorms developed in eastern Alabama during the afternoon and moved into northwest Georgia, causing isolated flash flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at Jul 6, 2:39 PM EST, 4 hours 38 minutes earlier.
Area forecast discussion, Jul 6, 2:39 PM EST, 4 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT SAT JUL 6 2013
.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
MEDIUM RANGE MODELS CONTINUE TO BE CONSISTENT IN FINALLY
LIFTING/FILLING THE UPPER TROUGH THAT HAS PERSISTED OVER THE
MISSISSIPPI VALLEY FOR THE PAST WEEK AS THE WESTERN ATLANTIC AND THE
WESTERN U.S. RIDGES FLATTEN AND BRIDGE ACROSS THE SOUTHERN U.S. OVER
THE NEXT 36 HOURS. DEEP MOISTURE TAP OUT OF THE TROPICS REMAINS OVER
THE REGION HOWEVER WITH PRECIPITABLE WATER VALUES REMAINING 150 TO
175 PERCENT OF NORMALS FOR MID-SUMMER. AXIS OF HIGHER QPF SHIFTS TO
FAR NORTH GEORGIA WITH THIS PATTERN SHIFT...BUT SCATTERED TO
WIDESPREAD...DIURNALLY DRIVEN...CONVECTION WILL CONTINUE ACROSS THE
FORECAST AREA.
.HYDROLOGY...
SOILS ACROSS THE ENTIRE FORECAST AREA REMAINS AT OR NEAR SATURATION
AND SURFACE STREAMFLOWS REMAIN HIGH. FLOOD WATCH WILL BE ALLOWED TO
CONTINUE UNCHANGED FOR NOW AS NORTH GEORGIA REMAINS THE FOCUS FOR
MORE WIDESPREAD HEAVY RAIN POTENTIAL. TOTAL QPF VALUES TODAY THROUGH
SUNDAY NIGHT SUM UP TO AROUND 2.5-3.0 INCHES ACROSS THE FAR NORTH
WITH 1.5-2.0 INCHES ACROSS THE REMAINDER OF NORTH GEORGIA AND PARTS
OF WEST CENTRAL GEORGIA. THIS FITS WELL WITH THE TIMING AND
CONFIGURATION OF THE CURRENT FLOOD WATCH.
20
.LONG TERM /MONDAY THROUGH SATURDAY/...
LONG TERM FORECAST STILL LOOKS OKAY. ABUNDANT MOISTURE REMAINS
OVER GA THROUGH THE END OF THE WEEK. ANOTHER UPPER LOW DROPPING
DOWN INTO THE GREAT LAKES BY FRIDAY SHOULD PUT THE AREA BACK
UNDER A NORTHWEST FLOW ALOFT. SOME DRIER AIR BEGINS TO PUSH INTO
THE CWA BY THE END OF THE PERIOD...AND LOWER POPS LOOK REASONABLE.
HAVE ONLY MADE A COUPLE OF TWEAKS. LOWERED MAX TEMPERATURES A FEW
DEGREES ON TUESDAY THROUGH THURSDAY BECAUSE OF LINGERING TROPICAL
MOISTURE. RAISED POPS A BIT ON THURSDAY. PREVIOUS DISCUSSION IS
INCLUDED BELOW.
41
&&
.PREVIOUS...
LONG TERM /MONDAY THROUGH FRIDAY/...
BOTH THE GFS AND THE ECMWF SHOW THE BERMUDA HIGH MAKING A MORE
WESTWARD TRACK FORCING THE LOW FROM THE MISSISSIPPI VALLEY INTO
THE OHIO RIVER VALLEY MONDAY. THUS...SHIFTING THE MOISTURE PLUME
MORE TO THE WESTERN GULF AND STORMS TO BECOME MORE SCATTERED.
THROUGH MONDAY AND TUESDAY THE PLUME FLOWS INTO ALABAMA AND NORTH
GEORGIA TO CONTINUE AN ABUNDANCE OF MOISTURE INTO THE AREA...AND
PERIODS OF HEAVY RAINFALL. AN UPPER LEVEL LOW MOVES FROM THE
ATLANTIC ACROSS FLORIDA INTO THE GULF BY WEDNESDAY AND BRIEFLY
INTERRUPTS THE PLUME...BUT PLENTY OF MOISTURE REMAINS AND ALONG
WITH THE SHORTWAVES STREAMING FROM THE GULF TO THE NORTHEAST
THROUGH THE FLOW.THIS WILL CONTINUE THE THUNDERSTORM ACTIVITY.
THIS PATTERN WILL CONTINUE INTO FRIDAY...AS THE MOISTURE SHIFTS
FROM NORTHERN SECTIONS OF THE STATE TO THE SOUTH.
37
AVIATION...
18Z UPDATE...
CONDITIONS HAVE IMPROVED TO PREDOMINATELY VFR OUTSIDE OF SCATTERED
CONVECTION AND THIS SHOULD CONTINUE THROUGH 03Z. IFR CEILINGS WITH
MIXED MVFR/IFR VISIBILITIES SHOULD REDEVELOP ACROSS THE FORECAST
AREA BY 06Z...CONTINUING THROUGH 14Z WHEN CONDITIONS WILL BEGIN TO
IMPROVE BACK INTO THE MVFR RANGE. CONVECTION COVERAGE WILL INCREASE
THROUGH 02Z BECOMING WIDESPREAD...THEN DECREASE ONCE AGAIN AFTER
02Z...BUT ISOLATED TO SCATTERED COVERAGE SHOULD CONTINUE THROUGH THE
REMAINDER OF THE PERIOD. WINDS WILL BE SOUTHEAST 6-10KT THROUGH 00Z
THEN DECREASE TO 3-6KT AFTER. OF COURSE GUSTY WINDS...BRIEFLY UP TO
25KT...VARIABLE IN DIRECTION WILL BE ASSOCIATED WITH ANY CONVECTION.
//ATL CONFIDENCE...18Z UPDATE...
HIGH ON WINDS.
MEDIUM ON ALL OTHER ELEMENTS.
20
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 69 83 69 90 / 70 70 60 50
ATLANTA 70 83 70 88 / 90 70 50 40
BLAIRSVILLE 67 78 67 84 / 80 80 60 60
CARTERSVILLE 70 82 70 91 / 90 80 60 50
COLUMBUS 72 85 72 90 / 90 70 30 40
GAINESVILLE 69 82 69 87 / 80 80 60 50
MACON 70 87 70 91 / 50 60 30 30
ROME 72 82 72 91 / 90 80 50 40
PEACHTREE CITY 70 84 70 88 / 90 70 40 40
VIDALIA 73 89 73 91 / 30 30 20 30
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH SUNDAY EVENING FOR THE FOLLOWING ZONES:
BANKS...BARROW...BARTOW...CARROLL...CATOOSA...CHATTOOGA...
CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE...DAWSON...
DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...
GORDON...GREENE...GWINNETT...HALL...HARALSON...HEARD...HENRY...
JACKSON...LUMPKIN...MADISON...MERIWETHER...MORGAN...MURRAY...
NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...
PICKENS...POLK...ROCKDALE...SOUTH FULTON...TALIAFERRO...TOWNS...
TROUP...UNION...WALKER...WALTON...WHITE...WHITFIELD...WILKES.
&&
SHORT TERM...20
LONG TERM....41
AVIATION...20
Hazardous weather outlook, Jul 6, 11:13 AM EST, 8 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1213 PM EDT SAT JUL 6 2013
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071615-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1213 PM EDT SAT JUL 6 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
SIGNIFICANT MOISTURE CONTINUES ACROSS THE STATE WITH SHOWERS AND
ISOLATED THUNDERSTORMS EXPECTED AGAIN TODAY. THE GROUND ACROSS THE
AREA IS SATURATED AND ADDITIONAL HEAVY RAIN CAN LEAD TO FLOODING
OR FLASH FLOODING. THE HIGHEST RAINFALL TOTALS THROUGH TONIGHT ARE
EXPECTED TO BE GENERALLY ACROSS NORTHERN SECTIONS OF THE FORECAST
AREA. RESIDENTS ARE URGED NOT TO LET THEIR GUARD DOWN DURING THIS
PERIOD OF PROLONGED RAINFALL.
WEATHER HAZARDS EXPECTED...
PERIODS OF MODERATE TO HEAVY RAINFALL ESPECIALLY THIS AFTERNOON
AND EVENING MAY LEAD TO ADDITIONAL FLASH FLOODING AND RIVER
FLOODING. RAINFALL AMOUNTS AVERAGING BETWEEN 1 AND 2 INCHES CAN BE
EXPECTED GENERALLY NORTH OF ATLANTA...WITH AT LEAST A HALF INCH
EXPECTED NORTH AND WEST OF A CORDELE TO DUBLIN LINE.
THUNDERSTORMS WILL PRODUCE OCCASIONAL LIGHTNING AND WIND GUSTS TO
40 MPH OR GREATER. WITH SATURATED SOILS...IT WILL NOT TAKE MUCH
WIND TO DOWN TREES.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
HEAVY RAINFALL IS EXPECTED AGAIN ON SUNDAY ESPECIALLY ACROSS
NORTH GEORGIA WITH AN ADDITIONAL 1 TO 2 INCHES OF RAIN
EXPECTED...WITH SOME AREAS IN THE MOUNTAINS BETWEEN 2 AND 3
INCHES. THIS MAY LEAD TO ADDITIONAL FLOODING PROBLEMS ESPECIALLY
IN THE MOUNTAINS. AFTER SUNDAY...ALTHOUGH THE RAINFALL MAY NOT BE
AS WIDESPREAD...THERE WILL STILL BE PERIODS OF MODERATE TO HEAVY
RAINFALL IN SHOWERS AND THUNDERSTORMS THROUGH EARLY NEXT WEEK.
NORTH GEORGIA LOOKS TO SEE THE BEST CHANCES FOR THIS ADDITIONAL
RAINFALL AND THERE IS SOME CONCERN THAT ACCUMULATING HIGH RAINFALL
TOTALS MAY LEAD TO MORE SIGNIFICANT FLOODING ACROSS THE AREA.
PERSONS PLANNING OUTDOOR ACTIVITIES FOR THE NEXT SEVERAL DAYS
SHOULD MONITOR THE LATEST FORECASTS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 6, 2:27 PM EST, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
327 PM EDT SAT JUL 6 2013
GAZ089>092-102>104-062015-
327 PM EDT SAT JUL 6 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT
LIGHTNING IN WEBSTER...SUMTER...STEWART...SCHLEY...MUSCOGEE...MARION
AND CHATTAHOOCHEE COUNTIES UNTIL 415 PM EDT...
AT 324 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM LUMPKIN TO 44 MILES SOUTH OF
DESOTO...MOVING NORTH AT 35 MPH.
FREQUENT LIGHTNING HAS BEEN OBSERVED WITH THIS LINE INCLUDING RATES
OF 45 TO 70 STRIKES PER 15 MINUTES. IN ADDITION...RAINFALL AMOUNTS
BETWEEN 0.5 AND 1.00 INCHES CAN BE EXPECTED ACROSS PORTIONS OF
WEBSTER...SUMTER...STEWART...SCHLEY...MUSCOGEE...MARION AND
CHATTAHOOCHEE COUNTIES...INCLUDING AREAS AROUND
LEVERETTS...KIMBROUGH...WESTON...WESTVILLE...TROUTMAN...LUMPKIN...PRO
VIDENCE CANYON STATE
PARK...CENTERPOINT...CHARLES...RICHLAND...DUMAS...PRESTON...LOUVALE..
.CROXTON CROSSROADS AND PLAINS. DRIVERS SHOULD USE CAUTION AS
INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON
ROADWAYS IS ALSO LIKELY.
&&
LAT...LON 3195 8444 3193 8444 3192 8464 3201 8490
3223 8496 3227 8490 3231 8498 3239 8500
3243 8497 3246 8501 3258 8505 3250 8449
3227 8422 3223 8422 3223 8417 3217 8410
3191 8398 3191 8433 3187 8435
TIME...MOT...LOC 1926Z 169DEG 30KT 3207 8484 3193 8442
3164 8411 3134 8392
30Special weather statement, Jul 6, 3:00 PM EST, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
400 PM EDT SAT JUL 6 2013
GAZ011-012-019-020-030-062045-
400 PM EDT SAT JUL 6 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN POLK...BARTOW...
CHATTOOGA...FLOYD AND GORDON COUNTIES UNTIL 445 PM EDT...
AT 349 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
LINE OF SHOWERS AND A FEW THUNDERSTORMS OVER POLK AND FLOYD
COUNTIES...MOVING NORTHWEST AT 10 MPH. SOME OF THE SHOWERS AND
STORMS WILL BE MOVING OVER THE SAME AREA WHICH MAY RESULT IN SOME
MINOR FLOODING. RAINFALL AMOUNTS OF 1 TO 2 INCHES IS POSSIBLE IN THE NEXT
HOUR.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
POLK...BARTOW...CHATTOOGA...FLOYD AND GORDON COUNTIES...INCLUDING
AREAS AROUND ANTIOCH...SENEY...FISH CREEK...ARAGON...CEDARTOWN...
KINGSTON...LINDALE...ROME...SHANNON...ADAIRSVILLE...PINSON...
PLAINVILLE...OOSTANAULA...ARMUCHEE AND EVERETT SPRINGS.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3459 8530 3459 8504 3458 8503 3458 8497
3457 8481 3397 8506 3392 8531
TIME...MOT...LOC 1958Z 169DEG 8KT 3412 8513
30Special weather statement, Jul 6, 4:24 PM EST, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
524 PM EDT SAT JUL 6 2013
GAZ042-043-053-062200-
524 PM EDT SAT JUL 6 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN CARROLL...COWETA
AND DOUGLAS COUNTIES UNTIL 600 PM EDT...
AT 521 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PLANT YATES...MOVING NORTH AT 35 MPH.
RAINFALL AMOUNTS BETWEEN 0.50 AND 1.00 INCHES CAN BE EXPECTED ACROSS
PORTIONS OF CARROLL...COWETA AND DOUGLAS COUNTIES...INCLUDING AREAS
AROUND ARNCO-SARGENT...PLANT YATES...MADRAS...DUNAWAY
GARDENS...ROSCOE...NEWNAN...WHITESBURG...BYERS CROSSROADS...SEATON
LAKE...HANNAH...FAIRPLAY...CLEM...BILL ARP...CARROLLTON AND TREASURE
LAKE. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
&&
LAT...LON 3378 8478 3363 8475 3360 8480 3354 8483
3353 8482 3351 8482 3351 8473 3338 8470
3333 8491 3367 8518
TIME...MOT...LOC 2124Z 158DEG 30KT 3350 8487
30Special weather statement, Jul 6, 6:52 PM EST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
752 PM EDT SAT JUL 6 2013
GAZ022-023-033-034-045-070030-
752 PM EDT SAT JUL 6 2013
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN DEKALB...
FORSYTH...GWINNETT...HALL AND FULTON COUNTIES UNTIL 830 PM EDT...
AT 750 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LILBURN...MOVING NORTH AT 35 MPH CAPABLE OF
PRODUCING 35 TO 40 MPH WINDS. DUE TO SATURATED SOILS...TREES MAY BE
UPROOTED AT THESE WIND SPEEDS.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS DEKALB...
FORSYTH...GWINNETT...HALL AND FULTON COUNTIES THROUGH 830 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE CENTERVILLE...
SNELLVILLE...MECHANICSVILLE...LILBURN...BROOKHAVEN...PINE LAKE...
STONE MOUNTAIN...CLARKSTON...TUCKER...DORAVILLE...CHAMBLEE...
DUNWOODY...CHASTAIN MEMORIAL PARK...MOUNTAIN PARK AND NORCROSS.
&&
LAT...LON 3421 8379 3375 8402 3372 8406 3387 8440
3419 8428 3419 8426 3425 8426 3433 8423
TIME...MOT...LOC 2351Z 199DEG 28KT 3389 8415
30Local storm report, Jul 6, 7:00 PM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
800 PM EDT SAT JUL 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM FLASH FLOOD 2 NNE SENEY 34.12N 85.11W
07/06/2013 FLOYD GA EMERGENCY MNGR
DARYL ROAD CLOSED DUE TO HIGH WATER
&&
30Flash Flood, Floyd
- When
- July 6, 7:17 PM EST to 9:30 PM EST
- Where
- Floyd County, 1.28 mi NW of Cave Spg to 0.3 mi W of Cave Spg
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 34.115, -85.343
The Floyd County emergency manager reported a stream flooded a portion of Daryl |Road near Silver Creek and was closed. The Little Cedar Creek came out of its banks in Cave Spring and caused minor flooding in Rolater Park.
Flash Flood, Polk
- When
- July 6, 7:43 PM EST to 9:30 PM EST
- Where
- Polk County, 0.09 mi NNW of Briscoe to 1.82 mi SW of Lake Creek
- Cause
- Heavy Rain
- Property damage
- $3,000
- Reported by
- 911 Call Center
- Coordinates
- 34.081, -85.231
Polk County officials reported significant flooding on Lake Creek. A portion of Lake Creek Road was flooded and closed due to overflowing water from the creek.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire in California, July 6 to 15, 201312 injured · $7.2 million · 1 event
- Rip Current in Florida, July 6, 20131 death · 1 event
- Rip Current in Florida, July 6, 20131 death · 1 event
- Lightning Strike in Minnesota, July 6, 2013$250,000 · 1 event
- Flash Flooding and Flooding in Ohio, July 6, 2013$42,000 · 22 events
- Damaging Winds in Arizona, July 6, 2013$90,000 · 50 kt wind · 3 events
- Damaging Winds in Pennsylvania, July 6, 2013$25,000 · 50 kt wind · 2 events
- Damaging Wind in Arizona, July 6, 2013$25,000 · 68 kt wind · 1 event
- Flash Flooding and Flooding in Kentucky, July 6 to 7, 2013$13,000 · 14 events
- Excessive Heat and Heat in Pennsylvania, July 6 to 7, 20131 injured · 11 events
- Excessive Heat and Heat in New Jersey, July 6 to 7, 201315 events
- Hail and Damaging Winds in Montana, July 6 to 7, 20131.5 in hail · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 467801, 467803.